| Model Number |
050-95018 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered that the last bag had disconnected from the last bag line during their pd treatment.It was reported that the connection may have been slightly loose.The patient reported receiving an air detected in cassette warning during dwell 4 of 4 of treatment.The patient was advised to discontinue the use of their cycler and follow up with their peritoneal dialysis nurse (pdrn).Upon follow up, the patient stated that they received an air detected in cassette warning during dwell 4 of 4 and upon looking around to see what was causing the alarm the patient noticed that the baxter bag was disconnected and leaking.The patient stated that they were not sure why the baxter bag came disconnected.The patient stated that no fluid got in or near the cycler.The patient stated that there was no issue with the liberty cycler set and stated that only the baxter bag line had leaked.The patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed.The cycler has been working well and the patient is continuing peritoneal dialysis therapy with no further issues.The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The cassette used by the patient was discarded and is not available for return for physical evaluation by the manufacturer.
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A manufacturing review was performed on the products shipped to the patient for the three (3) month time frame which immediately preceded the event occurrence date.This review included the lot numbers for all fresenius liberty cycler sets shipped to this account within the selected time frame.The entire set of lots have been sold and distributed.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.An investigation of the device history records (dhr) was conducted and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The product lots involved met all specifications for release.A review of the dhr did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
Event or Problem Description